# SDR HEEA079534

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Dented
- Location: Tail Rotor
- Part time: 4,219 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR DENT IN LEADING EDGE OF BLADE. REPLACED WITH SERVICEABLE PART.
